1. MiniMins members lost 144 Stone in January! Why not join in the conversation today?
    Dismiss Notice
  2. Dismiss Notice

Mix up at pharmacy

Discussion in 'Lipotrim Forum' started by nataliej, 14 February 2014 Social URL.

  1. nataliej

    nataliej Well-Known Member

    My car broke down so I had to send my mum to go pick up my shakes, I called the pharmacy and explained about the car and my lt rep was happy to let my mum collect for me!....so I ordered 14 shakes and 7 flapjacks ready for my mum to collect....however the pharmacy gave me 21 flapjacks!!! Can you believe that?, who would have 3 fj a day?, I don't no how she got this wrong and I obviously didn't have another chance to go I and swap any until my car was fixed which was a week all together. So I had a whole week of 3 flapjacks a day, stomach is in bits..the flapjacks have almost 3x more fibre than a shake!!....still got a dodgy tummy now!.....and I only lost 2lb when I went on Thursday! Thank god for shakes ....,am put off flapjacks forever now haha Does anybody feel I should complain about this? It cost me all that money and it caused me stomach pains etc, lost only 2 lb and it was a major inconvenience tbh! Am considering the Cambridge plan now
     
  2. Avatar

    MiniMins.com Matched Content

    Register a free account with MiniMins and join in the conversation!
  3. Shediver

    Shediver Well-Known Member

    I would of gone back to swop the Flap Jacks for the shakes the following day
     
  4. nataliej

    nataliej Well-Known Member

    As I said my car was in the garage
     
  5. LindaWms

    LindaWms Well-Known Member

    OMG Natalie, however did you eat the flapjacks. My Pharmacist gave me 2 to try. UGH both were s bad I could only manage a small bite of each. Fortunately I like all 4 varieties of shakes.
     
  6. nataliej

    nataliej Well-Known Member

    I usually like 1! But it was hell living on them! It completely messed my stomach up ha too much fibre I was in a pickle and lost nothing
     
  7. Jesi

    Jesi Well-Known Member

    I'm sorry to hear that you had this problem hun. My opinion would be to keep at Lipotrim because I have done the others and the weight goes off slower and because of that you end up losing your motivation. Do what feels right for you but I would carry on. Good Luck xx
     

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.